View : 114 Download: 0

Asymmetry and nonstationarity for a seasonal time series model

Title
Asymmetry and nonstationarity for a seasonal time series model
Authors
Shin D.W.Lee O.
Ewha Authors
이외숙신동완
SCOPUS Author ID
이외숙scopus; 신동완scopus
Issue Date
2007
Journal Title
Journal of Econometrics
ISSN
0304-4076JCR Link
Citation
vol. 136, no. 1, pp. 89 - 114
Indexed
SCIE; SSCI; SCOPUS WOS scopus
Abstract
Tests for symmetry and seasonal unit roots are developed for an extended model of Hylleberg et al. (1990. Seasonal integration and cointegration. Journal Econometrics 44, 215-238.) which can represent both partial seasonal unit roots and threshold effects. Methods based on ordinary least squares (OLS) estimation and instrumental variable (IV) estimation are proposed and compared. For adjusting mean functions, ordinary mean adjustment and recursive mean adjustment are both considered. Several tests are constructed from various combination of estimation schemes and mean adjustment schemes. Among the tests, the tests based on IV-estimation are recommended because they have very simple limiting null distributions and have finite sample power properties comparable to those based on the OLSE. The recommended tests are applied to a US unemployment rate data set and find evidences for both nonstationarities associated with zero frequency and threshold effects. © 2005 Elsevier B.V. All rights reserved.
DOI
10.1016/j.jeconom.2005.08.001
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE